# SDR DALA2019031801768

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 73,052 hours, 53,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE WARNING. VERIFIED NO SMOKE/FIRE AFT CARGO PER MCC R/R REF AMM 26-14. ALL OPS NML (LP5885780)
